RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1986, Volume 39, Issue 3, Pages 395–412 (Mi mz5059)  

This article is cited in 1 scientific paper (total in 1 paper)

Topological spaces of smooth transformations of a Riemannian manifold

V. M. Millionshchikov


Full text: PDF file (1260 kB)

English version:
Mathematical Notes, 1986, 39:3, 216–226

Bibliographic databases:

Document Type: Article
UDC: 517.938
Received: 26.06.1985

Citation: V. M. Millionshchikov, “Topological spaces of smooth transformations of a Riemannian manifold”, Mat. Zametki, 39:3 (1986), 395–412; Math. Notes, 39:3 (1986), 216–226

Citation in format AMSBIB
\Bibitem{Mil86}
\by V.~M.~Millionshchikov
\paper Topological spaces of smooth transformations of a Riemannian manifold
\jour Mat. Zametki
\yr 1986
\vol 39
\issue 3
\pages 395--412
\mathnet{http://mi.mathnet.ru/mz5059}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=850186}
\zmath{https://zbmath.org/?q=an:0614.58011}
\transl
\jour Math. Notes
\yr 1986
\vol 39
\issue 3
\pages 216--226
\crossref{https://doi.org/10.1007/BF01170251}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986E592400011}


Linking options:
  • http://mi.mathnet.ru/eng/mz5059
  • http://mi.mathnet.ru/eng/mz/v39/i3/p395

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. V. Astashova, A. V. Borovskikh, V. V. Bykov, A. N. Vetokhin, A. Yu. Goritskii, N. A. Izobov, Yu. S. Ilyashenko, T. O. Kapustina, V. V. Kozlov, A. A. Kon'kov, I. V. Matrosov, V. V. Palin, N. Kh. Rozov, M. S. Romanov, I. N. Sergeev, E. V. Radkevich, O. S. Rozanova, I. V. Filimonova, A. V. Filinovskii, G. A. Chechkin, A. S. Shamaev, T. A. Shaposhnikova, “Scientific heritage of Vladimir Mikhailovich Millionshchikov”, J. Math. Sci. (N. Y.), 210:2 (2015), 115–134  mathnet  crossref
  • Математические заметки Mathematical Notes
    Number of views:
    This page:122
    Full text:56
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019